Corrigenda: ‘On systems of linear inequalities'
Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 613-616.

There are two mistakes in the referred paper. One is ridiculous and one is significant. But none is serious.

Il y a deux erreurs dans l'article mentionné. L'une est ridicule, l'autre est significative. Mais aucune n'est sérieuse.

DOI: 10.24033/bsmf.2476
Classification: 11H06,  11J13,  14G32,  20G05
Keywords: semi-stability, successive minima, tannakian category, tensor product
@article{BSMF_2004__132_4_613_0,
     author = {Fujimori, Masami},
     title = {Corrigenda: {{\textquoteleft}On} systems of linear inequalities'},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {613--616},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {132},
     number = {4},
     year = {2004},
     doi = {10.24033/bsmf.2476},
     zbl = {1119.11038},
     mrnumber = {2131906},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2476/}
}
TY  - JOUR
AU  - Fujimori, Masami
TI  - Corrigenda: ‘On systems of linear inequalities'
JO  - Bulletin de la Société Mathématique de France
PY  - 2004
DA  - 2004///
SP  - 613
EP  - 616
VL  - 132
IS  - 4
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2476/
UR  - https://zbmath.org/?q=an%3A1119.11038
UR  - https://www.ams.org/mathscinet-getitem?mr=2131906
UR  - https://doi.org/10.24033/bsmf.2476
DO  - 10.24033/bsmf.2476
LA  - en
ID  - BSMF_2004__132_4_613_0
ER  - 
%0 Journal Article
%A Fujimori, Masami
%T Corrigenda: ‘On systems of linear inequalities'
%J Bulletin de la Société Mathématique de France
%D 2004
%P 613-616
%V 132
%N 4
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2476
%R 10.24033/bsmf.2476
%G en
%F BSMF_2004__132_4_613_0
Fujimori, Masami. Corrigenda: ‘On systems of linear inequalities'. Bulletin de la Société Mathématique de France, Volume 132 (2004) no. 4, pp. 613-616. doi : 10.24033/bsmf.2476. http://archive.numdam.org/articles/10.24033/bsmf.2476/

[1] M. Fujimori - « On systems of linear inequalities », Bull. Soc. Math. France 131 (2003), p. 41-57. | Numdam | MR | Zbl

Cited by Sources: